# SDR DL764060446

- Difficulty date: May 28, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 19,038 hours, 6,508 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT FAN C/B POPPED IN FLT.  FAINT ELEC BURNING MUCH DISSIPATED AFTER C/B POPPED.  FWD TO MCO PER MEL 21-58-04 DISP APPR OK.  REMOVED AND REPLACED RACK EXIT FAN P/N 211002542.
